Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 47, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 22, 2018, 7:28 PM EDT for Laurel County, Pulaski County, Rockcastle County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2018, 7:28 PM EDT (23:28 UTC)
- Expired
- Jun 22, 2018, 8:00 PM EDT
- In force
- 32 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Laurel County, KY, Pulaski County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 102 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.5 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 113 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
847
WUUS53 KJKL 222328
SVRJKL
KYC125-199-203-230000-
/O.NEW.KJKL.SV.W.0047.180622T2328Z-180623T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
728 PM EDT FRI JUN 22 2018
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Northwestern Laurel County in south central Kentucky...
Pulaski County in south central Kentucky...
Rockcastle County in south central Kentucky...
* Until 800 PM EDT.
* At 727 PM EDT, severe thunderstorms were located along a line
extending from Woodstock to Dabney to near Faubush, moving east at
35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Somerset, Mount Vernon, Science Hill, Burnside, Cains Store,
Donaro, Bummer, Robinet, Bandy, Bronston, Woodstock and Horse Lick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3712 8490 3735 8456 3733 8451 3737 8449
3745 8418 3742 8416 3738 8417 3736 8413
3735 8414 3734 8414 3734 8412 3730 8410
3728 8407 3723 8407 3697 8457 3701 8487
3705 8491
TIME...MOT...LOC 2327Z 260DEG 29KT 3728 8453 3718 8454 3704 8486
HAIL...0.75IN
WIND...60MPH
$$
JP2 follow-up statements
621
WWUS53 KJKL 222346
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
746 PM EDT FRI JUN 22 2018
KYC125-199-203-230000-
/O.CON.KJKL.SV.W.0047.000000T0000Z-180623T0000Z/
Laurel KY-Pulaski KY-Rockcastle KY-
746 PM EDT FRI JUN 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHWESTERN LAUREL...CENTRAL PULASKI AND CENTRAL ROCKCASTLE
COUNTIES...
At 746 PM EDT, severe thunderstorms were located along a line
extending from Wellhope to Bloss to Pulaski County Park, moving east
at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Somerset, Mount Vernon, Science Hill, Burnside, Donaro, Robinet,
Bandy, Woodstock, Horse Lick, Spiro, Wabp and Hansford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3714 8479 3730 8456 3731 8449 3735 8443
3745 8418 3742 8416 3738 8417 3736 8413
3735 8414 3734 8414 3734 8412 3730 8410
3728 8407 3723 8407 3697 8457 3705 8478
TIME...MOT...LOC 2346Z 270DEG 29KT 3730 8434 3720 8435 3706 8467
HAIL...0.75IN
WIND...60MPH
$$
JMW979
WWUS53 KJKL 222358
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
758 PM EDT FRI JUN 22 2018
KYC125-199-203-230007-
/O.EXP.KJKL.SV.W.0047.000000T0000Z-180623T0000Z/
Laurel KY-Pulaski KY-Rockcastle KY-
758 PM EDT FRI JUN 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAUREL...CENTRAL
PULASKI AND CENTRAL ROCKCASTLE COUNTIES WILL EXPIRE AT 800 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
JACKSON KY.
LAT...LON 3714 8479 3730 8456 3731 8449 3735 8443
3745 8418 3742 8416 3738 8417 3736 8413
3735 8414 3734 8414 3734 8412 3730 8410
3728 8407 3723 8407 3697 8457 3705 8478
TIME...MOT...LOC 2357Z 260DEG 29KT 3732 8423 3722 8424 3708 8456
$$
JMWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 4:15 PM EDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jun 22, 4:15 PM EDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 415 PM EDT Fri Jun 22 2018 .SHORT TERM...(This evening through Saturday night) Issued at 415 PM EDT FRI JUN 22 2018 Large mid/upper level low is centered over the Midwest this afternoon. At the surface a couple of boundaries emanate from the center of a surface wave roughly positioned over IND. The first is an occluded front that has about washed out and the second a cold frontal boundary that stretches south-southwest from near KDAN to KMEM to KCWC. The low aloft will continue to spin its way up the Ohio Valley through the short term period, pulling a cold front through the Commonwealth at it gradually track northeast into New England by Saturday night. In general the flow aloft will transition towards a more zonal pattern. Until then, our area will be under the threat of showers and at times thunderstorms as a couple spokes of vorticity rotate around the parent low to our north. However, any convection should have a distinct diurnal flavor to it. Some storms this afternoon could produce marginally severe hail but more likely gusty winds, in fact one storm produced about 40 mph winds as it passed LOZ. Temperatures will be very close to normal levels, climbing into the mid 80s Saturday afternoon and bottoming out in the mid 60s each night. .LONG TERM...(Sunday through Friday) Issued at 315 PM EDT FRI JUN 22 2018 The models are in good agreement aloft, initially, with the extended portion of the forecast for the Ohio Valley region. However, the spread increases significantly through the start of the new work week. They all depict the rising height regime over Kentucky and the southern Ohio Valley similarly through Monday morning as a quick hitting ridge moves into the area from the Midwest. This ridge will dampen the energy still around in the wake of a trough pivoting across the Northeast. This ridge of higher heights does pass through quickly into Tuesday ahead of the next closed low trough moving in from the Central Plains. The models show more disagreement with this trough, though, with the GFS further north and east than the ECMWF and Canadian. This trough then weakens as it rides east along the northern fringes of an expansive southern ridge into Wednesday. Eventually it will send height falls south into eastern Kentucky - a bit stronger from the ECMWF than the GFS and Canadian. Some energy will also pass through the area with this through Thursday while heights will rebound to close out the work week. Given the agreement early and increasing uncertainty later in the extended portion of the forecast a general model blend was accepted a the starting point for the grids with no large scale adjustments needed. Sensible weather will feature a continuation of the warm (aside from cooler Sunday highs), humid, and stormy conditions we are currently experiencing well into the upcoming week as a frontal boundary stalls over the region while low pressure centers pass by to the north. The convection will have a strong diurnal component to it with coverage and intensity likely peaking in the afternoon and evening hours most days. Aside from the cooling effects of the convection, conditions will be warm and steamy during the days and mild/muggy at night. Look for some patchy valley fog most nights along with a small ridge to valley temperature difference - with the lower end of the temperatures limited by the high dewpoints. Made mainly just some slight terrain based adjustments to the lows each night during the extended. Did not deviate far from the blended PoPs, though did beef them up each afternoon/evening to better match the anticipated diurnal factor in this pattern. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) ISSUED AT 226 PM EDT FRI JUN 22 2018 Widely scattered showers and a few thunderstorms have developed across the area as a result of diurnal heating. Tried to broad brush a general coverage for our TAF sites during a window of time that rainfall will be most likely for our terminals. At issuance only site being affected by thunderstorms was SJS. Convection will continue to increase across the area through the mid afternoon time frame before diminishing into the early evening. Model guidance suggest some MVFR GIGS will arrive late tonight with a surface boundary. While the frontal boundary will will push on through the area, showers will still redevelop as long as a storm system remains in the region, or until it gradually lifts out of the Ohio Valley during the day Saturday. Southwest winds around 10 kts will lighten overnight before increasing again during the day Saturday. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...RAY LONG TERM...GREIF AVIATION...RAY
Hazardous weather outlook, Jun 22, 3:35 PM EDT, 3 hours 53 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 335 PM EDT Fri Jun 22 2018 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-232245- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 335 PM EDT Fri Jun 22 2018 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms will be possible through this evening. Some of these may contain strong wind gusts, as well as locally heavy rainfall, which could result in isolated flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible at times from Saturday through Thursday, mainly in the afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any incidents of severe weather or flooding this evening. RAY/GREIF
In the hours before
Local storm report, Jun 22, 5:46 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
546 PM EDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TSTM WND DMG 3 ENE JACKSON 37.57N 83.32W
06/22/2018 BREATHITT KY NWS EMPLOYEE
SEVERAL TREES DOWN ALONG KY-30E. TIME ESTIMATED FROM
RADAR.
&&
JMWIXSpecial weather statement, Jun 22, 6:13 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service JACKSON KY
613 PM EDT FRI JUN 22 2018
KYZ119-120-222245-
Martin-Pike-
613 PM EDT FRI JUN 22 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MARTIN AND
NORTHEASTERN PIKE COUNTIES...
At 612 PM EDT, radar indicated strong thunderstorms that were
located along a line extending from Hatfield Station to near Phyllis.
Movement was northeast at 25 mph.
Winds gusts of 40 to 50 mph, especially on ridges, along with pea
size hail are possible with these storms.
Locations impacted include...
Forest Hills, Huddy, Turkey Creek, Jamboree, Pilgrim, Belfry,
Coalpoint, Whitepost, Conder, Phyllis, Board Tree, Woodman,
Threeforks, Rural, Mcandrews, Hatfield Station, Argo, Heisey, Hardy
and Sidney.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3747 8206 3741 8233 3776 8249 3783 8240
3776 8231 3774 8233 3767 8230 3765 8223
3762 8221 3763 8219 3765 8218 3762 8218
3758 8213 3755 8213 3756 8208 3753 8205
3755 8204 3754 8202 3754 8197 3753 8198
TIME...MOT...LOC 2212Z 236DEG 23KT 3774 8239 3748 8228
JMWSpecial weather statement, Jun 22, 6:17 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service JACKSON KY
617 PM EDT FRI JUN 22 2018
KYZ044-050-051-222245-
Montgomery-Fleming-Bath-
617 PM EDT FRI JUN 22 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
MONTGOMERY...NORTHWESTERN BATH AND FLEMING COUNTIES...
At 616 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles south of Brooksville to Judy.
Movement was northeast at 50 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Mount Sterling, Flemingsburg, Sharpsburg, Fairview, Pecks Ridge,
Reynoldsville, Wyoming, Sideview, Flat Creek, Odessa, Pebble,
Prewitt, Wallingford, Bethel, Foxport, Stoops, Oakley, Ewington, Judy
and Mount Carmel.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3852 8363 3850 8360 3831 8352 3801 8401
3812 8408 3817 8399 3832 8384 3836 8388
3835 8390 3837 8390 3836 8392 3842 8395
3845 8398 3849 8393 3846 8385 3851 8371
TIME...MOT...LOC 2216Z 219DEG 42KT 3854 8409 3812 8396
JMWSpecial weather statement, Jun 22, 6:24 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service JACKSON KY
624 PM EDT FRI JUN 22 2018
KYZ044-050-051-058>060-222300-
Montgomery-Menifee-Estill-Fleming-Bath-Powell-
624 PM EDT FRI JUN 22 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT POWELL...MONTGOMERY...
SOUTHERN BATH...NORTHWESTERN ESTILL...WESTERN MENIFEE AND SOUTH
CENTRAL FLEMING COUNTIES...
At 623 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Levee to Fox. Movement was northeast
at 50 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Mount Sterling, Stanton, Owingsville, Frenchburg, Marshall,
Jeffersonville, Camargo, Clay City, Salt Lick, Clay Lick, Levee,
Bowen, Cornwell, Kimbrell, Peasticks, Rothwell, Rice Station, Olympia
Springs, Kings Station and Bourbon Furnace.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3829 8358 3822 8358 3819 8364 3817 8359
3815 8362 3812 8360 3814 8358 3794 8357
3764 8412 3767 8409 3774 8408 3778 8411
3784 8410 3782 8407 3783 8400 3787 8403
3787 8402 3793 8397 3802 8402
TIME...MOT...LOC 2223Z 222DEG 44KT 3797 8399 3776 8406
JMWSpecial weather statement, Jun 22, 6:58 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service JACKSON KY
658 PM EDT FRI JUN 22 2018
KYZ044-051-052-059-060-106-222330-
Rowan-Menifee-Morgan-Fleming-Bath-Powell-
658 PM EDT FRI JUN 22 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN POWELL...
BATH...NORTHWESTERN MORGAN...MENIFEE...SOUTHEASTERN FLEMING AND ROWAN
COUNTIES...
At 658 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Grange City to near Olympia Springs to
Knowlton. Movement was northeast at 45 mph.
Wind gusts of 40 to 50 mph are possible with these storms.
Locations impacted include...
Morehead, Stanton, Owingsville, Frenchburg, Marshall, Wellington,
Salt Lick, Campsites in the Indian Creek area of the Daniel Boone
National Forrest, Clay Lick, Ramey, Bowen, Wyoming, Cornwell,
Peasticks, Rothwell, Olympia Springs, Yale, Triplett, Christy and
Hilda.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3838 8345 3840 8341 3830 8333 3822 8330
3793 8340 3775 8378 3776 8389 3790 8383
3792 8377 3797 8378 3801 8376 3808 8382
3815 8383 3841 8349
TIME...MOT...LOC 2258Z 227DEG 38KT 3825 8365 3803 8368 3778 8381
JMWSpecial weather statement, Jun 22, 7:20 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service JACKSON KY
720 PM EDT FRI JUN 22 2018
KYZ068-069-079-080-222345-
Jackson-Rockcastle-Laurel-Pulaski-
720 PM EDT FRI JUN 22 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LAUREL...
PULASKI...CENTRAL JACKSON AND ROCKCASTLE COUNTIES...
At 720 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Mount Vernon to near Faubush. Movement
was east at 30 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Somerset, Mount Vernon, McKee, Science Hill, Burnside, Cains Store,
Donaro, Bummer, Robinet, Gum Sulphur, Shop Branch, Bandy, Horse Lick,
Spiro, Mount Victory, Renfro Valley, Mershons, Hazel Patch, Pine Hill
and Camp Wildcat.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3712 8490 3736 8456 3733 8451 3734 8450
3743 8446 3749 8388 3748 8389 3745 8386
3695 8441 3697 8467 3698 8468 3697 8472
3697 8478 3701 8486 3705 8491
TIME...MOT...LOC 2320Z 260DEG 24KT 3737 8435 3702 8487
JMWThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:19 PM EDT | Special Weather Statement | JKL | Clay | 41 min |
| Jun 22, 3:41 PM EDT | Special Weather Statement | JKL | Lee, Owsley | 49 min |
| Jun 22, 4:00 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Magoffin, Morgan, Owsley, Wolfe | 30 min |
| Jun 22, 4:20 PM EDT | Special Weather Statement | JKL | Pulaski | 25 min |
| Jun 22, 4:32 PM EDT | Special Weather Statement | JKL | Breathitt, Elliott, Floyd, Johnson, Magoffin, Morgan | 43 min |
| Jun 22, 5:03 PM EDT | Special Weather Statement | JKL | Floyd, Knott, Letcher, Martin, Pike | 42 min |
| Jun 22, 5:08 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Knott, Magoffin, Martin, Pike | 22 min |
| Jun 22, 5:14 PM EDT | Special Weather Statement | JKL | Johnson, Martin | 31 min |
| Jun 22, 5:30 PM EDT | Special Weather Statement | JKL | Floyd, Johnson, Martin, Pike | 45 min |
| Jun 22, 6:17 PM EDT | Special Weather Statement | JKL | Fleming | 28 min |
| Jun 22, 6:24 PM EDT | Special Weather Statement | JKL | Bath, Menifee, Montgomery, Powell | 36 min |
| Jun 22, 6:58 PM EDT | Special Weather Statement | JKL | Bath, Menifee, Powell, Rowan | 32 min |
| Jun 22, 7:20 PM EDT | Special Weather Statement | JKL | Jackson, Pulaski, Rockcastle | 25 min |
| Jun 22, 7:34 PM EDT | Special Weather Statement | JKL | Elliott, Menifee, Morgan, Rowan, Wolfe | 41 min |
| Jun 22, 7:57 PM EDT | Special Weather Statement | JKL | Jackson, Laurel, Pulaski | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.